Alert archive / South Dakota / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 96, NWS Rapid City, SD

July 8, 20214 counties in South Dakota

NWS Rapid City, SD issued this severe thunderstorm warning at Jul 8, 2021, 6:14 PM MDT for 4 counties in South Dakota. It was in force for 61 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 8, 2021, 6:14 PM MDT (00:14 UTC)
Expired
Jul 8, 2021, 7:15 PM MDT
In force
61 min
Issued by
NWS Rapid City, SD
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Custer County, SD, Jackson County, SD, Oglala Lakota County, SD, Pennington County, SD

The radar

The Rapid City radar (KUDX), 47 km from the middle of the area, began a volume at 00:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 8, 6:30 PM MDTHAIL 2.755 N Scenic, SD
Jul 8, 7:13 PM MDTHAIL 16 Nnw Kyle, SD

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 8, 3:49 PM MDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.2 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2021-07-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1357 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2021-07-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1357 J/kg
Mixed-layer CIN
-133 J/kg
Mixed-layer LCL
2075 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

689 
WUUS53 KUNR 090014
SVRUNR
SDC033-071-102-103-090115-
/O.NEW.KUNR.SV.W.0096.210709T0014Z-210709T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Rapid City SD
614 PM MDT Thu Jul 8 2021

The National Weather Service in Rapid City has issued a

* Severe Thunderstorm Warning for...
  Northeastern Custer County in southwestern South Dakota...
  Northeastern Oglala Lakota County in southwestern South Dakota...
  West central Jackson County in southwestern South Dakota...
  Southeastern Pennington County in west central South Dakota...

* Until 715 PM MDT.

* At 613 PM MDT, a severe thunderstorm was located 6 miles south of
  Owanka, or 31 miles east of Rapid City, moving southeast at 40 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* This severe thunderstorm will be near...
  Scenic around 630 PM MDT.

Other locations in the path of this severe thunderstorm include Sheep
Mountain Table, Kyle North Route Housing and Kyle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.

&&

LAT...LON 4396 10283 4407 10258 4356 10187 4331 10243
TIME...MOT...LOC 0013Z 324DEG 37KT 4393 10263 

HAIL...2.50IN
WIND...70MPH
 
$$

Eagan
4 follow-up statements
011 
WWUS53 KUNR 090030
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
630 PM MDT Thu Jul 8 2021

SDC033-071-102-103-090115-
/O.CON.KUNR.SV.W.0096.000000T0000Z-210709T0115Z/
Custer SD-Oglala Lakota SD-Jackson SD-Pennington SD-
630 PM MDT Thu Jul 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN CUSTER...NORTHEASTERN OGLALA LAKOTA...WEST CENTRAL
JACKSON AND SOUTHEASTERN PENNINGTON COUNTIES...

At 630 PM MDT, a severe thunderstorm was located over northwestern
Badlands National Park, or 42 miles southeast of Rapid City, moving
southeast at 45 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
  Kyle and Kyle North Route Housing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4385 10275 4395 10245 4381 10222 4356 10187
      4331 10243
TIME...MOT...LOC 0030Z 324DEG 37KT 4378 10248 

HAIL...1.75IN
WIND...70MPH
 
$$

Eagan
191 
WWUS53 KUNR 090042
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
642 PM MDT Thu Jul 8 2021

SDC033-090052-
/O.CAN.KUNR.SV.W.0096.000000T0000Z-210709T0115Z/
Custer SD-
642 PM MDT Thu Jul 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CUSTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern and west central South Dakota.

LAT...LON 4371 10258 4383 10252 4389 10236 4381 10222
      4356 10187 4334 10236
TIME...MOT...LOC 0042Z 323DEG 36KT 4369 10239 

$$

SDC071-102-103-090115-
/O.CON.KUNR.SV.W.0096.000000T0000Z-210709T0115Z/
Oglala Lakota SD-Jackson SD-Pennington SD-
642 PM MDT Thu Jul 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN OGLALA LAKOTA...WEST CENTRAL JACKSON AND
SOUTHEASTERN PENNINGTON COUNTIES...

At 642 PM MDT, a severe thunderstorm was located 4 miles east of
Badlands National Park, or 43 miles southwest of Philip, moving
southeast at 40 mph.

This is a very dangerous storm.

HAZARD...Baseball size hail and 70 mph wind gusts.

SOURCE...Trained weather spotters. At 629 PM, trained spotters 
         reported baseball size hail 5 miles north-northeast of 
         Scenic.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Kyle, Potato Creek, Kyle North Route Housing, Badlands National Park,
Sheep Mountain Table and northwestern Pine Ridge Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4371 10258 4383 10252 4389 10236 4381 10222
      4356 10187 4334 10236
TIME...MOT...LOC 0042Z 323DEG 36KT 4369 10239 

HAIL...2.75IN
WIND...70MPH
 
$$

Eagan
748 
WWUS53 KUNR 090049
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
649 PM MDT Thu Jul 8 2021

SDC071-102-103-090115-
/O.CON.KUNR.SV.W.0096.000000T0000Z-210709T0115Z/
Oglala Lakota SD-Jackson SD-Pennington SD-
649 PM MDT Thu Jul 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN OGLALA LAKOTA...WEST CENTRAL JACKSON AND
SOUTHEASTERN PENNINGTON COUNTIES...

At 649 PM MDT, a severe thunderstorm was located 7 miles east of
Badlands National Park, or 43 miles southwest of Philip, moving
southeast at 40 mph.

This is a very dangerous storm.

HAZARD...Three inch hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be severely injured. 
         Expect shattered windows, extensive damage to roofs, 
         siding, and vehicles.

Locations impacted include...
Kyle, Potato Creek, Kyle North Route Housing, southern Badlands
National Park and northwestern Pine Ridge Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.

&&

LAT...LON 4363 10251 4374 10242 4376 10223 4354 10191
      4335 10234
TIME...MOT...LOC 0049Z 323DEG 35KT 4365 10235 

HAIL...3.00IN
WIND...60MPH
 
$$

Eagan
365 
WWUS53 KUNR 090102
SVSUNR

Severe Weather Statement
National Weather Service Rapid City SD
702 PM MDT Thu Jul 8 2021

SDC103-090112-
/O.CAN.KUNR.SV.W.0096.000000T0000Z-210709T0115Z/
Pennington SD-
702 PM MDT Thu Jul 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PENNINGTON COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM MDT for
southwestern South Dakota.

LAT...LON 4359 10240 4366 10227 4368 10211 4354 10191
      4339 10225
TIME...MOT...LOC 0102Z 324DEG 37KT 4354 10224 

$$

SDC071-102-090115-
/O.CON.KUNR.SV.W.0096.000000T0000Z-210709T0115Z/
Oglala Lakota SD-Jackson SD-
702 PM MDT Thu Jul 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM MDT
FOR NORTHEASTERN OGLALA LAKOTA AND WEST CENTRAL JACKSON COUNTIES...

At 702 PM MDT, a severe thunderstorm was located 6 miles north of
Kyle North Route Housing, or 35 miles northwest of Martin, moving
southeast at 45 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Kyle, Potato Creek, Kyle North Route Housing, southern Badlands
National Park and northwestern Pine Ridge Reservation.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 4359 10240 4366 10227 4368 10211 4354 10191
      4339 10225
TIME...MOT...LOC 0102Z 324DEG 37KT 4354 10224 

HAIL...1.50IN
WIND...60MPH
 
$$

Eagan

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Rapid City, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 5:22 PM MDT, 52 minutes earlier.

Area forecast discussion, Jul 8, 5:22 PM MDT, 52 minutes before
Area Forecast Discussion For Western SD and Northeastern WY
National Weather Service Rapid City SD
522 PM MDT Thu Jul 8 2021

.DISCUSSION...(This Evening Through Thursday)
Issued at 240 PM MDT Thu Jul 8 2021

Latest analysis shows an upper ridge over the forecast area with
an upper low approaching northwest. While MLCAPE has risen to
1000-2000J/KG over western South Dakota relatively strong CIN
remains over the area due to warm air aloft. Much drier air exists
over northeastern Wyoming. While some towering CU has developed
in the convergence zone over and to the north of the Black Hills,
so far the convection has been unable to overcome the cap. May
have to wait for the enhanced lift associated with the approaching
upper low to initiate sustained convection. With around 50kts of
0-6km bulk shear expect some discrete long-lived supercells with
very large hail and damaging wind gusts possible, especially over
northwestern SD this evening.

Another upper ridge crossing the area may lead to mostly dry
weather during the day on Friday, with some storms possibly
initiating over the Black Hills in the afternoon. The next
shortwave will affect the area on Friday night, bringing good
chances for showers and thunderstorms into early Saturday due to
moist cyclonic flow and cold advection aloft. Shear will be
sufficient for isolated severe storms late Friday
afternoon and Friday evening. Temperatures will be a bit cooler
than today.

An upper ridge extending northward from the southwestern CONUS
will keep the weather mainly dry on Sunday and Monday, with the
next chances for more widespread showers and storms on Tuesday.

&&

.AVIATION...(For the 00Z TAFS Through 00Z Friday Evening)
Issued At 517 PM MDT Thu Jul 8 2021

Isolated to scattered TSRA are expected tonight, mainly over
western and central SD. Very large hail and wind gusts in excess
of 50 kt will be possible this evening. There is another chance
of thunderstorms on Friday afternoon. Outside of any storms,
expect VFR conditions through the TAF period.

&&

.FIRE WEATHER...
Issued at 240 PM MDT Thu Jul 8 2021

.Wind gusts as high as 30 mph are still possible over parts of
southern Campbell and Weston counties in northeastern Wyoming
during the rest of this afternoon into early this evening, and the
relative humidity will be in the teens. Critical fire weather
conditions will result. The wind will diminish around 800PM this
evening and the relative humidity will increase slightly as
temperatures cool.

&&

.UNR WATCHES/WARNINGS/ADVISORIES...
SD...None.
WY...Red Flag Warning until 8 PM MDT this evening for WYZ315-317.

&&

DISCUSSION...10
AVIATION...10
FIRE WEATHER...10
Hazardous weather outlook, Jul 8, 5:41 AM MDT, 12 hours 33 minutes before
Hazardous Weather Outlook
National Weather Service Rapid City SD
541 AM MDT Thu Jul 8 2021

SDZ001-002-012>014-024>032-041>044-046-047-049-072>074-WYZ056-057-
071-091300-
Harding-Perkins-Butte-Northern Meade Co Plains-Ziebach-
Northern Black Hills-Northern Foot Hills-Rapid City-
Southern Foot Hills-Central Black Hills-Southern Black Hills-
Custer Co Plains-Pennington Co Plains-Haakon-Fall River-
Oglala Lakota-Jackson-Bennett-Mellette-Todd-Tripp-
Sturgis/Piedmont Foot Hills-Southern Meade Co Plains-
Hermosa Foot Hills-Western Crook-Wyoming Black Hills-
Northeastern Crook-
541 AM MDT Thu Jul 8 2021 /641 AM CDT Thu Jul 8 2021/

This Hazardous Weather Outlook is for portions of western South
Dakota and northeastern Wyoming.

.DAY ONE...Today and Tonight

Isolated to scattered thunderstorms will be possible this
afternoon and evening, mainly from northwestern through south
central SD. Although coverage will be limited, any storm that
develops will be capable of producing very large hail and damaging
winds. Chances are low, but a tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Additional rounds of thunderstorms will be possible Friday and
Saturday. A few strong to severe storms may develop again on
Friday, particularly along and south of the I-90 corridor.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

WYZ055-058-091300-
Southern Campbell-Weston-
541 AM MDT Thu Jul 8 2021

This Hazardous Weather Outlook is for portions of northeast
Wyoming.

.DAY ONE...Today and Tonight

Critical fire weather conditions are expected from late this
morning through early this evening. See the RFWUNR product for
more information.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms will be possible Friday and Saturday. A few strong
to severe storms may develop on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

WYZ054-091300-
Northern Campbell-
541 AM MDT Thu Jul 8 2021

This Hazardous Weather Outlook is for portions of northeast
Wyoming.

.DAY ONE...Today and Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

Thunderstorms will be possible Friday and Saturday. A few strong
to severe storms may develop on Friday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed today.

&&

Stay tuned to NOAA weather radio for further updates...or check
our web site at weather.gov/rapidcity

In the hours before

Local storm report, Jul 8, 4:38 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
438 PM MDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             7 WNW NEWELL            44.77N 103.53W
07/08/2021  M1.75 INCH       BUTTE              SD   TRAINED SPOTTER

&&

DYE
Local storm report, Jul 8, 4:39 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
439 PM MDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             1 SW NEWELL             44.71N 103.43W
07/08/2021  M1.75 INCH       BUTTE              SD   PUBLIC

&&

EAGAN
Local storm report, Jul 8, 4:56 PM MDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
456 PM MDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0434 PM     HAIL             NEWELL                  44.71N 103.42W
07/08/2021  E2.50 INCH       BUTTE              SD   TRAINED SPOTTER

&&

DYE
Local storm report, Jul 8, 6:00 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
600 PM MDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0544 PM     HAIL             14 SSE HEREFORD         44.19N 102.83W
07/08/2021  M1.75 INCH       MEADE              SD   TRAINED SPOTTER

&&

DYE
Local storm report, Jul 8, 6:06 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RAPID CITY SD
606 PM MDT THU JUL 08 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0528 PM     HAIL             8 WSW HEREFORD          44.35N 103.05W
07/08/2021  E1.00 INCH       MEADE              SD   PUBLIC

&&

MOSE

The office that day

Everything else NWS Rapid City, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 6:39 PM MDTSevere Thunderstorm WarningUNRHarding, Perkins66 min
Jul 8, 6:58 PM MDTSevere Thunderstorm WarningUNRPerkins, Ziebach47 min
Jul 8, 7:10 PM MDTSevere Thunderstorm WarningUNRBennett, Jackson, Oglala Lakota65 min
Jul 8, 7:42 PM MDTSevere Thunderstorm WarningUNRPerkins, Ziebach63 min
Jul 8, 7:43 PM MDTSevere Thunderstorm WarningUNRPerkins62 min
Jul 8, 8:11 PM MDTSpecial Weather StatementUNRBennett34 min
Jul 8, 8:32 PM MDTSevere Thunderstorm WarningUNRHaakon, Ziebach58 min
Jul 8, 8:34 PM MDTSevere Thunderstorm WarningUNRMeade, Perkins, Ziebach56 min
Jul 8, 9:28 PM MDTSevere Thunderstorm WarningUNRHaakon, Meade, Ziebach62 min
Jul 8, 9:30 PM MDTSevere Thunderstorm WarningUNRHaakon, Ziebach24 min
Jul 8, 10:25 PM MDTSevere Thunderstorm WarningUNRHaakon, Jackson, Mellette65 min
Jul 8, 11:20 PM MDTSevere Thunderstorm WarningUNRMellette, Todd40 min
Jul 8, 11:56 PM MDTSpecial Weather StatementUNRTripp49 min
Jul 9, 3:41 PM MDTSpecial Weather StatementUNRCuster34 min
Jul 9, 3:57 PM MDTSevere Thunderstorm WarningUNRLawrence, Meade, Pennington12 min
Jul 9, 4:10 PM MDTSpecial Weather StatementUNRCuster35 min
Jul 9, 4:30 PM MDTSpecial Weather StatementUNRCuster15 min
Jul 9, 4:47 PM MDTSpecial Weather StatementUNRCuster28 min
Jul 9, 5:28 PM MDTSpecial Weather StatementUNRCuster32 min
Jul 9, 5:41 PM MDTSevere Thunderstorm WarningUNRCuster, Fall River, Oglala Lakota28 min

Nearby

Severe Thunderstorm Warnings in South Dakota, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.